PublisherSociety for Industrial and Applied Mathematics (Filadèlfia)
Rights accessOpen Access
The possible observability indices of an observable pair of matrices, when supplementary subpairs are prescribed, are characterized when the “quotient” one is nilpotent. The geometric techniques used are also valid in the classical Carlson problem for square matrices.
CitationCompta Creus, Albert; Ferrer Llop, Josep. “A geometric approach to the Carlson problem”. SIAM journal on matrix analysis and applications, 2000, vol. 22, núm. 1, p. 258-275.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: firstname.lastname@example.org